Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2017 | Journal Article | IST-REx-ID: 1065   OA
Chatterjee K, Osang GF. Pushdown reachability with constant treewidth. Information Processing Letters. 2017;122:25-29. doi:10.1016/j.ipl.2017.02.003
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 718   OA
Edelsbrunner H, Nikitenko A, Reitzner M. Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability. 2017;49(3):745-767. doi:10.1017/apr.2017.20
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 707   OA
Akopyan A, Karasev R. A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society. 2017;49(4):690-693. doi:10.1112/blms.12062
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 909   OA
Akopyan A, Vysotsky V. On the lengths of curves passing through boundary points of a planar convex shape. The American Mathematical Monthly. 2017;124(7):588-596. doi:10.4169/amer.math.monthly.124.7.588
View | DOI | Download (ext.)
 
2017 | Thesis | IST-REx-ID: 6287
Nikitenko A. Discrete Morse Theory for Random Complexes . IST Austria; 2017. doi:10.15479/AT:ISTA:th_873
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 481   OA
Biedl T, Huber S, Palfrader P. Planar matchings for weighted straight skeletons. International Journal of Computational Geometry and Applications. 2017;26(3-4):211-229. doi:10.1142/S0218195916600050
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek P, Krcál M. Persistence of zero sets. Homology, Homotopy and Applications. 2017;19(2):313-342. doi:10.4310/HHA.2017.v19.n2.a16
View | DOI | Download (ext.)
 
2017 | Preprint | IST-REx-ID: 6288   OA
Edelsbrunner H, Nikitenko A. Poisson-Delaunay mosaics of order k. arXiv:170909380.
View | Download (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Edelsbrunner H, Wagner H. Topological data analysis with Bregman divergences. In: Vol 77. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2017:391-3916. doi:10.4230/LIPIcs.SoCG.2017.39
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 521   OA
Austin K, Virk Z. Higson compactification and dimension raising. Topology and its Applications. 2017;215:45-57. doi:10.1016/j.topol.2016.10.005
View | DOI | Download (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed